TITLE

Class Reunion

AUTHOR(S)
Adams, Colin
PUB. DATE
March 2006
SOURCE
Mathematical Intelligencer;Spring2006, Vol. 28 Issue 2, p22
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article presents a humorous work which focuses on an imaginary class reunion of various mathematical functions. These include the cosine function, the ex function, the step function, the Gauss map, the Riemann zeta, the arctan function, the 1/(x2+1) function, and the gamma function.
ACCESSION #
20810311

 

Related Articles

  • A New Family of q-analogue of Genocchi Numbers and Polynomials of Higher Order. ARACI, SERKAN; ACIKGOZ, MEHMET; JONG JIN SEO // Kyungpook Mathematical Journal;Mar2014, Vol. 54 Issue 1, p131 

    In the present paper, we introduce the new generalization of q-Genocchi polynomials and numbers of higher order. Also, we give some interesting identities. Finally, by applying q-Mellin transformation to the generating function for q-Genocchi polynomials of higher order put we define novel...

  • AN APPLICATION OF THE INVERSE SINE AND COSINE FUNCTIONS. Cox, Maureen P.; White, Albert // Mathematics & Computer Education;Spring2002, Vol. 36 Issue 2, p158 

    The article presents the application of inverse trigonometric functions and their transformations to determine sawtooth function through graphing technology. The computation of the value and inverse values of cosine are described as well as the domain of all real numbers produced by the graph....

  • A GENERALIZED CLASS OF SERIES EVALUATED. Glaister, P. // Mathematics & Computer Education;Spring2002, Vol. 36 Issue 2, p179 

    The article presents a generalization of the calculation of numerical approximations using trigonometric and hyperbolic functions and corresponding alternating series. It describes the expression of the integrals in numeric form as well as the expansion of the integrand into real numbers to...

  • The Gauss Map of Minimal Surfaces in the Heisenberg Group. Daniel, Benoît // IMRN: International Mathematics Research Notices;Feb2011, Vol. 2011 Issue 3, p674 

    We study the Gauss map of minimal surfaces in the Heisenberg group endowed with a left-invariant Riemannian metric. We prove that the Gauss map of a nowhere vertical minimal surface is harmonic into the hyperbolic plane 2. Conversely, any nowhere antiholomorphic harmonic map into...

  • On one kind powers sum of hyperbolic function. Ji Wan-hui; Wu Yong // Basic Sciences Journal of Textile Universities / Fangzhi Gaoxia;Jun2011, Vol. 24 Issue 2, p246 

    Let shx and chx be hyperbolic function,simβ, cosβ be trigonometric function,complex number d≠0. The sum power of hyperbolic function and equal ratios sequence product nΣk=0 dkshkkz nΣk=0 dk ch'kz hyperbolic function with trigonometric function nΣk=0 sh'kxsinkβ, nΣk=0...

  • Inequalities of Bernstein and Jackson-Nikol’skii type and estimates of the norms of derivatives of Dirichlet kernels. Sikhov, M. B. // Mathematical Notes;Jul/Aug2006, Vol. 80 Issue 1/2, p91 

    We obtain Bernstein and Jackson-Nikol’skii inequalities for trigonometric polynomials with spectrum generated by the level surfaces of a function Λ( t), and study their sharpness under a specific choice of Λ( t). Estimates of the norms of derivatives of Dirichlet kernels with...

  • Expansion in the distance parameter for two vortices close together. Burzlaff, J.; Kellegher, E. // Journal of Mathematical Physics;Jan2001, Vol. 42 Issue 1 

    Static vortices close together are studied for two different models in two-dimensional Euclidean space. In a simple model for one complex field, an expansion in the parameters describing the relative position of two vortices can be given in terms of trigonometric and exponential functions. The...

  • Applications of an Improved (G′G) -expansion Method to Nonlinear PDEs in Mathematical Physics. Zayed, E. M. E.; Shorog Al-Joudi // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p371 

    In the present article, we construct the traveling wave solutions of the (2+1)-dimensional typical breaking soliton equation, the generalized (2+1)-dimensional Boussinesq equation and the (1+1)-dimensional symmetric regularized long wave equation by using an improved...

  • Superstability of Some Pexider-Type Functional Equation. Gwang Hui Kim // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    We will investigate the superstability of the sine functional equation from the following Pexidertype functional equation f(x+y)+g(x-y) = λ∙h(x)k(y) (λ : constant),which can be considered the mixed functional equation of the sine and cosine functions, the mixed functional equation of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics